MathSciNet Relay Station
MathSciNet bibliographic data
MR2869122 (2012m:37034) 37C15 (34C25 37C27)
Sun, Wenxiang; Zhang, Cheng Extreme growth rates of periodic orbits in flows. Proc. Amer. Math. Soc. 140 (2012), no. 4, 1387–1392.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement